Kaori

186d

Does anyone experience debilitating fatigue and muscle weakness even though their depression is under control? My doctor recently retracted a physical illness diagnosis and said that it’s my depression causing my symptoms, even though my depression has been under control for years with medication? I feel fine mentally but my body doesn’t function

Bupropion

Depression

Gabapentin

View all
  • Bcooknee

    186d

    Are you on medication?

    • Kaori

      186d

      for depression yes, I’ve been on Zoloft for years and it does wonders for my mental health with no side effects noticed

      • paj

        186d

        you may need to add something to it. It took a long time for me to figure it out but I think I finally have, a thyroid pill, and Bupropion+ Straterra for energy, mood, attention, focus. My therapist tells me that Straterra has helped two of her other patients that are taking another med in conjunction. It's frustrating that we can't have it all in one med, but I gotta say, I think you should try perhaps adding Straterra to your Zoloft. Obviously you should talk to your doctor about it. I had terrible, terrible fatigue. The Bupropion was actually what gave me the most energy, so that may be the best fit for you... But one of the two patients I mentioned was also on Zoloft so that's why I made that suggestion.

  • paj

    186d

    But again, Wellbutrin/Bupropion was a HUGE relief... I had energy to do normal things like WALK AROUND 🙄

  • paj

    186d

    Seriously please try adding another med, you don't have to feel this way.

  • Saph

    186d

    It's also worth noting that antidepressants can become less effective over time as your body has adjusted completely to them, so it may just generally be time for a switch

  • livvie361

    186d

    Depending on how bad the depression is, you can feel fine mentally and the physical symptoms are still there. Have you tried Cymbalta or gabapentin ?

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.